West Virginia, 2026

Flash Flooding and Flooding in West Virginia, February 19 to 20, 2026

February 19 to 20, 2026 · NWS RLX · 30 events in 12 counties and zones

A frontal boundary sank into the area on the 19th of February and then remained in the vicinity as a low-pressure system moved northeast into the Great Lakes region. The boundary became occluded overhead before being ushered northeast out of the area by the parent low on the 20th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$12,000
Crop damage
None recorded
Events
30

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RLX wrote it up.

A frontal boundary sank into the area on the 19th of February and then remained in the vicinity as a low-pressure system moved northeast into the Great Lakes region. The boundary became occluded overhead before being ushered northeast out of the area by the parent low on the 20th. Meanwhile, a cold front approached from the west and then washed out as it moved through the middle Ohio Valley later in the day. The first round of precipitation lifted north across West Virginia the morning of the 19th, then rounds of more robust showers and thunderstorms rolled through the area that afternoon into the night. After a very brief break in activity, more showers and storms spread into the area from the southwest shortly after midnight and then slid east across the mountains by mid-morning on the 20th. Drier conditions then took hold for the rest of the day.

Strong to severe storms downed multiple trees and power lines, and produced hail between one and one-and-three-quarter inches in size. While rainfall amounts of two inches or less were observed across much of the area, portions of the southern coal fields received two to three and a half inches. Excessive rainfall caused flooding on some roads as local creeks, streams, and smaller rivers exceeded their banks in Boone and Logan Counties. A combination of rainfall and snowmelt also prompted minor flooding on Mill Creek in Randolph County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before the first event at Feb 19, 2:36 PM EST, 2 hours 24 minutes earlier. Its key messages:

  • 1) Marginal Risk for severe thunderstorms in southeast Ohio, northeast Kentucky, and along the Ohio River on the WV side as well today and tonight.
  • 2) Flooding concerns: Marginal Risk for excessive rainfall area wide through tonight. Locally heavy rain could lead to minor nuisance flooding, particularly in a heavier thunderstorm, and in the mountains where there is still residual snow and ice melt amid unseasonably mild weather. A Flood Watch has been issued for portions of NE Kentucky, SE Ohio, and most of West Virginia through Friday morning.
  • 3) A pattern shift to colder weather will arrive over the weekend, with light snow showers possible Sunday into Monday, as lake- effect moisture flows into the middle Ohio Valley and central Appalachians, and a mid/upper-level low crosses and generates a potent offshore storm.
Area forecast discussion, Feb 19, 2:36 PM EST, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
236 PM EST Thu Feb 19 2026

.WHAT HAS CHANGED...
A Marginal Risk for Excessive Rainfall exist for the entire area
through Friday morning.

A Flood Watch has been issued for portions of NE Kentucky, SE Ohio,
and most of West Virginia through Friday morning.

&&

.KEY MESSAGES...
- 1) Marginal Risk for severe thunderstorms in southeast Ohio,
northeast Kentucky, and along the Ohio River on the WV side as  well
today and tonight.

- 2) Flooding concerns: Marginal Risk for excessive rainfall   area
wide through tonight. Locally heavy rain could lead to   minor
nuisance flooding, particularly in a heavier   thunderstorm, and in
the mountains where there is still   residual snow and ice melt amid
unseasonably mild weather. A Flood Watch has been issued for
portions of NE Kentucky, SE Ohio, and most of West Virginia through
Friday morning.

- 3) A pattern shift to colder weather will arrive over the weekend,
with light snow showers possible Sunday into Monday,  as lake-
effect moisture flows into the middle Ohio Valley and  central
Appalachians, and a mid/upper-level low crosses and  generates a
potent offshore storm.

&&

.DISCUSSION...
KEY MESSAGE 1...

A surface low-pressure system located over the central states will
deepen as it moves north-northeast into Lake Michigan by Friday
morning. Meanwhile, a warm front will slowly lift north across our
area through tonight, followed by a cold front arriving early Friday
morning.

Parameter evaluation suggests favorable dynamics for triggering
thunderstorms this afternoon. Dewpoints in the mid to upper 50s,
PWATs around 1 inch (97th percentile), MLCAPE reaching 1,000 J/kg,
and deep-layer shear exceeding 50 to 60 knots are expected. These
parameters will likely sustain isolated showers and thunderstorms
capable of producing damaging winds. In addition, freezing levels
around 9,000 to 10,000 feet will allow for large hail to develop
within the tallest storms.

By this evening, the cold front will approach from the west,
tightening the pressure gradient and increasing gusty southerly
winds up to 25 knots. Slightly stronger dynamics will emerge, with
deep-layer shear exceeding 75 knots and SRH reaching 500 m2/s2. This
second batch of convection may produce additional severe storms
featuring damaging winds, large hail, and a few brief spin-ups,
lasting at least through midnight. Gusty southerly winds will
increase to 25 to 30 mph Friday afternoon before gradually subsiding
Friday evening.

The Storm Prediction Center maintains a Marginal Risk for severe
thunderstorms across NE Kentucky, SE Ohio, and a tier of counties
east of the Ohio River in West Virginia through tonight. The
probabilities for all three severe weather hazards (damaging winds,
large hail, and tornadoes) are indicated at 5%, 5%, and 2%,
respectively.

During this time, the area will reside in the warm sector of the
system, bringing unseasonably warm temperatures tonight into Friday.
A reinforcing cold front will then replace the warm, moist air with
a cooler, drier airmass, resulting in more seasonable temperatures
during the day Friday, and colder than normal temperatures by Friday
night into the weekend.

KEY MESSAGE 2...

Flooding Concerns: Although overall QPF amounts ranging from a half-
inch to one inch generally do not pose a significant hydrologic
threat, stronger, heavier thunderstorms this evening could produce
quick bursts of rainfall. These intense rates may lead to localized
ponding or rapid water rises, particularly in areas with poor
drainage and already saturated soils. Additionally, locally higher,
terrain enhanced rainfall amounts, combined with residual snow and
ice melt amid unseasonably mild temperatures, could result in
localized, minor high-water issues. Therefore, decided to issue a
Flood Watch for portions of SE OH, NE KY and most of WV through
Friday morning.

KEY MESSAGE 3...

Once the current storm moves out to sea, northwest winds will drag
moisture all the way down from the Great Lakes into the region.
Expect at least light snow accumulation as this moisture is forced
up into the higher terrain. The heaviest, most impactful snow will
fall on the wind-facing mountain slopes that get hit directly by
these lake-effect bands.

Snow across the lowlands will be mostly spotty. Any real
accumulation in the lower elevations will only happen if specific,
narrow bands of lake moisture manage to stretch that far.

A colder airmass filters in behind Friday's cold front, followed by
a large, deep pool of cold air plunging in from the northwest on
Sunday and Sunday night. Temperatures will plummet from Saturday
through Monday, dropping well below normal by the second half of the
weekend.

The chill will hit rock bottom early next workweek. With Monday
Highs: Mid-30s in the lowlands, and only in the 20s in the
mountains. Lows Monday night will plummet to around 20 degrees in
the lowlands, and down into the bitter teens in the mountains.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
IFR/LIFR conditions associated with morning fog and low stratus have
gradually lifted to VFR across most terminals. The exceptions are
HTS and BKW, where MVFR ceilings continue as of this writing.
However, these ceilings are expected to lift to VFR by early
afternoon.

A warm front lifting north will bring isolated to scattered rain
showers and thunderstorms to the area this afternoon and tonight.
Subsequently, a cold front will approach from the west by 12Z
Friday, spreading additional rain showers across the terminals late
tonight into Friday morning.

Have coded MVFR/IFR conditions within any thunderstorms or heavier
rain showers this afternoon and evening. Uncertainty remains
regarding the strength and coverage of tonight's convection.
Therefore, maintained the mention of showers and associated flight
restrictions through Friday morning.

Finally, there may be a brief break with VFR visibility and ceilings
this evening, before the cold front brings rain showers with MVFR
visibility and ceilings tonight. A thunderstorm remains possible
overnight tonight, but confidence was not high enough to code it up
for this time frame at this juncture.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Friday morning for WVZ005>008-013>020-
     026>032-039-040-517>526.
OH...Flood Watch through Friday morning for OHZ086-087.
KY...Flood Watch through Friday morning for KYZ101>103-105.
VA...None.

&&

DISCUSSION...ARJ
AVIATION...ARJ

In the hours before

Special weather statement, Feb 19, 3:05 PM EST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Charleston WV
305 PM EST Thu Feb 19 2026

WVZ025-026-192030-
Boone WV-Logan WV-
305 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL LOGAN AND CENTRAL
BOONE COUNTIES THROUGH 330 PM EST...

At 304 PM EST, Doppler radar was tracking a strong thunderstorm near
Van, or 9 miles south of Madison, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Van, Wharton, Bald Knob, Sharples, Blair, and Jeffrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3788 8190 3796 8190 3805 8166 3786 8157
TIME...MOT...LOC 2004Z 257DEG 23KT 3793 8183

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

01
Special weather statement, Feb 19, 3:20 PM EST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Charleston WV
320 PM EST Thu Feb 19 2026

WVZ025-026-192045-
Boone WV-Logan WV-
320 PM EST Thu Feb 19 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LOGAN AND WEST
CENTRAL BOONE COUNTIES THROUGH 345 PM EST...

At 320 PM EST, Doppler radar was tracking a strong thunderstorm over
Mount Gay-Shamrock, or near Logan, moving northeast at 35 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Logan, Chapmanville, Mount Gay-Shamrock, Holden, Chief Logan State
Park, West Logan, Mitchell Heights, Mount Gay, Verdunville, and
Blair.

This includes Route 119 between mile markers 24 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3787 8213 3788 8213 3788 8212 3790 8212
      3790 8214 3791 8215 3803 8190 3786 8181
      3781 8207
TIME...MOT...LOC 2020Z 241DEG 29KT 3789 8205

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

01
Local storm report, Feb 19, 3:41 PM EST, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
341 PM EST Thu Feb 19 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     Tstm Wnd Dmg     4 WNW Mount Gay         37.88N 82.11W
02/19/2026                   Logan              WV   911 Call Center

            Tree and power lines down along Mud Fork
            Road. Time estimated from radar.

&&
Local storm report, Feb 19, 3:52 PM EST, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
352 PM EST Thu Feb 19 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     Hail             9 SW Arnoldsburg        38.71N 81.25W
02/19/2026  E0.70 Inch       Roane              WV   Trained Spotter

&&
Local storm report, Feb 19, 4:45 PM EST, 15 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
445 PM EST Thu Feb 19 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     Hail             7 S Spencer             38.71N 81.36W
02/19/2026  E0.70 Inch       Roane              WV   Public

            Received a report from the public that dime
            size hail fell for about 5 minutes. Time
            estimated via radar.

&&
Local storm report, Feb 19, 4:56 PM EST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
456 PM EST Thu Feb 19 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     Hail             11 S East Lynn Lake     38.00N 82.41W
02/19/2026  E0.50 Inch       Wayne              WV   Public

            Received a report from a local business that
            hail fell for a bit and pretty heavy at
            times. Estimated about a half of an inch.
            Time estimated by radar.

&&

The radar

The Charleston,WV radar (KRLX), 46 km away, was scanning. The volume nearest the first event began at 22:00 UTC.

Open the radar archive at this moment

Event by event

14 thunderstorm wind, 9 hail, 5 flash flood, 2 flood. Local standard time, as filed.

Hail, Logan

When
February 19, 5:00 PM EST
Where
Logan County, Kitchen
Measured
0.88 in hail
Reported by
Public
Coordinates
37.980, -82.030

Hail, Boone

When
February 19, 5:50 PM EST
Where
Boone County, 0.54 mi E of Kohlsaat
Measured
1.25 in hail
Reported by
Public
Coordinates
37.930, -81.690

Hail, Boone

When
February 19, 5:55 PM EST
Where
Boone County, 0.88 mi NE of Twilight
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
37.930, -81.610

Hail, Boone

When
February 19, 5:55 PM EST
Where
Boone County, 0.88 mi SE of Marnie
Measured
1.25 in hail
Reported by
Public
Coordinates
37.940, -81.640

Hail, Jackson

When
February 19, 6:23 PM EST
Where
Jackson County, 0.54 mi E of Goldtown
Measured
1.25 in hail
Reported by
Broadcast Media
Coordinates
38.600, -81.640

Hail, Roane

When
February 19, 6:55 PM EST
Where
Roane County, 2.82 mi S of Triplet
Measured
1.75 in hail
Reported by
Department of Highways
Coordinates
38.790, -81.290

Hail, Calhoun

When
February 19, 7:15 PM EST
Where
Calhoun County, Grantsville
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
38.920, -81.100

Hail, Calhoun

When
February 19, 7:20 PM EST
Where
Calhoun County, 0.54 mi E of Grantsville
Measured
1.75 in hail
Reported by
Department of Highways
Coordinates
38.920, -81.090

Hail, Boone

When
February 19, 11:10 PM EST
Where
Boone County, 0.88 mi NE of Myrtle
Measured
1 in hail
Reported by
Public
Coordinates
38.140, -81.660

Thunderstorm Wind, Mason

When
February 19, 11:30 PM EST
Where
Mason County, 2.91 mi NNW of Flatrock
Measured
45 kt (52 mph) estimated gust
Property damage
$200
Reported by
911 Call Center
Coordinates
38.889, -82.039

One tree was blown down on Sandhill Road near the country club.

Thunderstorm Wind, Jackson

When
February 20, 12:20 AM EST
Where
Jackson County, 1.27 mi ESE of Belgrove
Measured
45 kt (52 mph) estimated gust
Property damage
$200
Reported by
911 Call Center
Coordinates
38.715, -81.557

Downed tree and power lines blocked Stone Lick Road outside of Belgrove.

Thunderstorm Wind, Mason

When
February 20, 12:25 AM EST
Where
Mason County, 1.73 mi NNE of Point Pleasant
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.874, -82.109

A few trees were blown down on Sandhill Road just outside of Point Pleasant.

Thunderstorm Wind, Jackson

When
February 20, 12:58 AM EST
Where
Jackson County, 0.48 mi NNE of Le Roy
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
38.907, -81.547

A barn roof was torn off in Leroy.

Thunderstorm Wind, Lewis

When
February 20, 1:33 AM EST
Where
Lewis County, 0.54 mi W of Churchville
Measured
45 kt (52 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
39.100, -80.590

A downed tree fell onto power lines in Churchville.

Thunderstorm Wind, Ritchie

When
February 20, 2:15 AM EST
Where
Ritchie County, 0.97 mi NNW of Washburn
Measured
45 kt (52 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
39.142, -81.060

Downed power lines were observed on Gillespie Run Road.

Thunderstorm Wind, Logan

When
February 20, 2:40 AM EST
Where
Logan County, 0.79 mi SSW of Stone Branch
Measured
45 kt (52 mph) estimated gust
Property damage
$200
Reported by
911 Call Center
Coordinates
37.990, -82.038

A tree fell and blocked Route 10 near Stone Branch.

Thunderstorm Wind, Logan

When
February 20, 2:56 AM EST
Where
Logan County, Lake
Measured
45 kt (52 mph) estimated gust
Property damage
$200
Reported by
Utility Company
Coordinates
37.930, -81.900

A downed tree was observed on Main Hewett Creek Road in Lake.

Thunderstorm Wind, Mingo

When
February 20, 3:30 AM EST
Where
Mingo County, 0.26 mi SE of Williamson
Measured
45 kt (52 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
37.677, -82.277

A tree fell into power lines and blocked Little Oak Street in Williamson.

Thunderstorm Wind, Mingo

When
February 20, 4:40 AM EST
Where
Mingo County, 1.33 mi S of Verner
Measured
45 kt (52 mph) estimated gust
Property damage
$200
Reported by
911 Call Center
Coordinates
37.651, -81.853

A downed tree was observed on Route 80.

Flash Flood, Logan

When
February 20, 4:48 AM EST to 8:30 AM EST
Where
Logan County, 1.77 mi E of Chapmanville to 3.01 mi NW of Lake
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
37.984, -81.988

Garrett Fork Road became impassable due to high water from off of Garrett Fork.

Thunderstorm Wind, Raleigh

When
February 20, 5:18 AM EST
Where
Raleigh County, 0.88 mi SW of Midway
Measured
56 kt (64 mph) measured gust
Reported by
Public
Coordinates
37.710, -81.260

A 65 mph wind gust was observed in Sophia. Rotation of storm was also noted.

Thunderstorm Wind, Raleigh

When
February 20, 5:25 AM EST
Where
Raleigh County, 0.51 mi W of Prosperity
Measured
45 kt (52 mph) estimated gust
Property damage
$200
Reported by
911 Call Center
Coordinates
37.829, -81.209

In Prosperity, a downed tree was observed on Dearing Drive.

Thunderstorm Wind, McDowell

When
February 20, 6:15 AM EST
Where
McDowell County, 0.83 mi ESE of Warriormine
Measured
45 kt (52 mph) estimated gust
Property damage
$200
Reported by
911 Call Center
Coordinates
37.276, -81.686

A downed tree blocked most of Berwind Mountain Road.

Flash Flood, Logan

When
February 20, 6:15 AM EST to 8:30 AM EST
Where
Logan County, 0.57 mi SW of Aracoma to 0.57 mi SW of Verdunville
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
37.845, -82.008

Mud Fork Road was impassable due to flash flooding.

Flash Flood, Logan

When
February 20, 6:20 AM EST to 8:30 AM EST
Where
Logan County, 0.23 mi ESE of Chapmanville to 1.04 mi ESE of Shively
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.978, -82.016

High water was observed on Crawley Creek Road and Upper Crawley Creek Road south of Chapmanville.

Flash Flood, Logan

When
February 20, 6:25 AM EST to 8:30 AM EST
Where
Logan County, 3.07 mi NW of Argonne to 3.17 mi NW of Argonne
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.875, -82.126

High water was observed on Mud Fork Road and Mountaintop View Road.

Flash Flood, Boone

When
February 20, 6:55 AM EST to 8:30 AM EST
Where
Boone County, 0.34 mi S of Madison to 1.58 mi S of Quinland
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.065, -81.831

High water was observed on WV Route 85.

Flood, Logan

When
February 20, 11:25 AM EST to 4:25 PM EST
Where
Logan County, 1.53 mi E of Chapmanville to 1.97 mi ESE of Chapmanville
Cause
Heavy Rain
Reported by
Public
Coordinates
37.981, -81.992

Garrett Fork exceeded its banks in places and flooded portions of Garrett Fork Road.

Flood, Randolph

When
February 20, 12:05 PM EST to 11:06 PM EST
Where
Randolph County, 0.48 mi ENE of Mill Creek to 0.44 mi E of Mill Creek
Cause
Heavy Rain / Snow Melt
Reported by
River/Stream Gage
Coordinates
38.733, -79.962

The Tygart Valley River at Mill Creek rose above a bankfull level of 11 feet on the afternoon of February 20th, then continued to rise to a crest around 13 feet later that afternoon. The river then receded back below bankfull level late that night. Impacts included flooding of County Route 39 near the bridge heading out of town.

Thunderstorm Wind, Jackson

When
February 20, 12:45 PM EST
Where
Jackson County, 0.6 mi WNW of Millwood
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.882, -81.861

Downed trees were observed in Millwood, WV along Route 2.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in West Virginia in 2026Every state in 2026This day in weather historyWarnings in West Virginia, February 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1309331, 1309332, 1309333, 1309334, 1309335, 1309336, 1309337, 1309338, 1309339, 1309341, 1309342, 1309343, 1309344, 1309345, 1309346, 1309347, 1309348, 1309350, 1309351, 1309380, 1309377, 1309374, 1309375, 1309382, 1309383, 1309384, 1309378, 1309381, 1309758, 1309376.